MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II AMBULATORY INFUSION SYSTEM; AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS II AMBULATORY INFUSION SYSTEM; AMBULATORY INFUSION PUMP
Model Number NIMBUS II PLUS
Medical Device Problem Codes Failure to Infuse (2340); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
During product evaluation on june 6, 2024, it was determined that device abruptly power itself off.
 
Additional Manufacturer Narrative
Complaint evaluation was completed on 6/6/2024: the pump's event log was pulled as part of the evaluation and upon review it was noted during the event log review that the pump was found to undergo an abrupt power off.Seeing the code "log_event_on" code without an "log_event_off" code before it points to the abrupt power off as it means that the pump had to be powered on without being powered off prior, meaning that it turned off on its own.Functional testing did confirm the reported condition, device does not meet specification.A capa has been opened in order to fully investigate and address the root causes of the reported event.

Brand Name
NIMBUS II AMBULATORY INFUSION SYSTEM
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine st
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine st
natick MA 01760
Manufacturer Contact
frederick lee
177 pine st
natick, MA 01760
5086502007
MDR Report Key19525484
Report Number3011581906-2024-00593
Device Sequence Number20734568
Product Code FRN
UDI-Device Identifier00817170020161
UDI-Public00817170020161
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNIMBUS II PLUS
Device Lot Number2206012640
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Initial Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1285-2024
Patient Sequence Number1
Patient Age60 YR
Patient SexUnknown